Celebratio Mathematica

Paul T. Bateman

Number theory  ·  UIUC

Complete bibliography

Works connected to Harold George Diamond

Filter the Bibliography List

clear

P. T. Bate­man and H. G. Dia­mond: “Asymp­tot­ic dis­tri­bu­tion of Beurl­ing’s gen­er­al­ized prime num­bers,” pp. 152–​210 in Stud­ies in num­ber the­ory. Edi­ted by W. J. LeVeque. MAA Stud­ies in Math­em­at­ics 6. Pren­tice-Hall (Engle­wood Cliffs, NJ), 1969. MR 0242778 Zbl 0216.​31403 incollection

P. Bate­man and H. Dia­mond: “John E. Lit­tle­wood (1885–1977): An in­form­al ob­it­u­ary,” Math. In­tell. 1 : 1 (March 1978–1979), pp. 28–​33. MR 0490851 article

P. T. Bate­man and H. G. Dia­mond: “Book re­view: Joe Roberts, ‘The lure of the in­tegers’,” Am. Math. Mon. 101 : 5 (1994), pp. 480–​482. MR 1542539 article

P. T. Bate­man: “The asymp­tot­ic for­mula for the num­ber of rep­res­ent­a­tions of an in­teger as a sum of five squares,” pp. 129–​139 in Ana­lyt­ic num­ber the­ory: Pro­ceed­ings of a con­fer­ence in hon­or of Heini Hal­ber­stam (Al­ler­ton Park, IL, 16–20 May 1995), vol. 1. Edi­ted by B. C. Berndt, H. G. Dia­mond, and A. J. Hildebrand. Pro­gress in Math­em­at­ics 138. Birkhäuser (Bo­ston), 1996. Ded­ic­ated to Heini and Doreen Hal­ber­stam. MR 1399334 Zbl 0857.​11019 incollection

P. T. Bate­man and H. G. Dia­mond: “A hun­dred years of prime num­bers,” Am. Math. Mon. 103 : 9 (November 1996), pp. 729–​741. MR 1416621 Zbl 0871.​11005 article

P. T. Bate­man and H. G. Dia­mond: “On the os­cil­la­tion the­or­ems of Pring­sheim and Land­au,” pp. 43–​54 in Num­ber the­ory. Edi­ted by R. P. Bam­bah, V. C. Du­mir, and R. J. Hans-Gill. Trends in Math­em­at­ics. Birkhäuser (Basel), 2000. MR 1764795 Zbl 0964.​11037 incollection

P. T. Bate­man and H. G. Dia­mond: Ana­lyt­ic num­ber the­ory: An in­tro­duct­ory course. Mono­graphs in Num­ber The­ory 1. World Sci­entif­ic (River Edge, NJ), 2004. MR 2111739 Zbl 1074.​11001 book